期刊論文
學年 | 96 |
---|---|
學期 | 2 |
出版(發表)日期 | 2008-06-01 |
作品名稱 | Exact Bayesian variable sampling plans for the exponential distribution based on Type-I and Type-II hybrid censored samples |
作品名稱(其他語言) | |
著者 | 林千代; Lin, Chien-tai; Huang, Yen-lung; Balakrishnan, N. |
單位 | 淡江大學數學學系 |
出版者 | Taylor & Francis |
著錄名稱、卷期、頁數 | Communications in Statistics: Simulation and Computation 37(6), pp.1101-1116 |
摘要 | A sampling plan with a polynomial loss function for the exponential distribution is considered. From the distribution of the maximum likelihood estimator of the mean of an exponential distribution based on Type-I and Type-II hybrid censored samples, we obtain an explicit expression for the Bayes risk of a sampling plan with a quadratic loss function. Some numerical examples and comparisons are given to illustrate the effectiveness of the proposed method, and a robustness study reveals that the proposed optimal sampling plans are quite robust. |
關鍵字 | Bayes risk; Efficiency; Exponential distribution; Hybrid censoring; Maximum likelihood estimates; Polynomial loss function; Robustness; Sampling plan |
語言 | en |
ISSN | 0361-0918 |
期刊性質 | 國外 |
收錄於 | SCI |
產學合作 | |
通訊作者 | |
審稿制度 | |
國別 | |
公開徵稿 | |
出版型式 | |
相關連結 |
機構典藏連結 ( http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41191 ) |